MathSciNet Relay Station
MathSciNet bibliographic data
MR614878 (83h:26023) 26D15
Neugebauer, C. J. Some inequalities related to Hölder's inequality. Proc. Amer. Math. Soc. 82 (1981), no. 4, 560–564.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement